Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Took Neurobion forte, Longifene, Practin, Neurabol, Dexona. Got pimples on face, backpain. Suggestions?

hey thr...i m having doese of neurobion forte,longifene,practin *4mg,neurabol,dexona. so now my problem is before i was having these capsules my face was clean but now a days i m having a lot of pimples on my face. and the secong problem i m having back pain .after i left these tablets...please suggest me some tipes i m very worried about it
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From your medicine list it seems that you are taking medicine to increase your weight.
It also appears that you are doing self medication.
Never go for self medication as it will produce more harm than any help.
Do not take longrfene and practin together.
Do not go for dexona as it is steroid, unless advised by your doctor.
Consult your doctor and take his advice about your problem.
Ok and bye.

Answered: Tue, 26 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor